I'm so glad Barb had some great information for you. Adrenal function can be impared when we're on high doses for an extended period of time. Two months of high doses won't cause Cushings. It takes time and constant high doses for that to occur. But like Barb mentioned, if your symptoms are being caused by an adrenal tumor, that can come on much sooner. I think your symptoms are totally from the prednisone. I had everything you mentioned when I was on the high doses.
Your blurry vision is something to see your optometrist about right away. You might have prednisone induced cataracts. I had them. It's a temporary issue that will go away when you taper down on the pred. But it's important for your eye doctor to see you anyway, to rule out anything else. I know it sounds scary, but it's not permanent. I promise!
I have those stretch marks too. I look like a white and purple zebra (white being the insanely transparent skin tone I have). The marks do become more silver looking over the years though, and aren't quite as noticeable.
You have a lot of reasons to see your doctor don't you? (from your other posts!). A blood test or ultrasound will determine if you have an adrenal tumor. Dollars to donuts, your doctor will say, "It's side effects from the Prednisone."
Have a calm evening, and don't worry okay! Everything you're experiencing is normal and part of having Lupus. You're doing great!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
35 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety, Chinook migraines. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
Co-Moderator for the Lupus and Fibromyalgia forums